Moment bounds and central limit theorem for functions of Gaussian vectors
In this note, bounds for moments of functions of Gaussian vectors are proved, generalizing earlier results by Taqqu (Z. Wahrscheinlichkeitstheorie verw. Gebite 40 (1977) 203) and Arcones (Ann. probab. 15 (4) (1994) 2243). These bounds are used to derive a Lindeberg-Lévy central limit theorem for triangular arrays of functions of Gaussian vectors. Statistical applications for long range dependent processes are given.
Volume (Year): 54 (2001)
Issue (Month): 2 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Deo, Rohit S. & Chen, Willa W., 2000. "On the integral of the squared periodogram," Stochastic Processes and their Applications, Elsevier, vol. 85(1), pages 159-176, January.
- Breuer, Péter & Major, Péter, 1983. "Central limit theorems for non-linear functionals of Gaussian fields," Journal of Multivariate Analysis, Elsevier, vol. 13(3), pages 425-441, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:54:y:2001:i:2:p:193-203. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.